RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 3, Pages 329–338 (Mi mz7262)  

Relations between upper bounds of absolute values of functions and their higher derivatives

G. V. Kirsanova

Moscow Aviation Institute

Abstract: In this paper we consider functions $f(t)$, $-\infty<t<+\infty$, which are $n$ times continuously differentiable with a given convex modulus of continuity of the $n$-th derivative. For a certain class of periodic functions we establish a relationship between upper bounds of the absolute values of a function and its $n$-th derivative.

Full text: PDF file (679 kB)

English version:
Mathematical Notes, 1973, 14:3, 749–754

Bibliographic databases:

UDC: 517.5
Received: 13.11.1972

Citation: G. V. Kirsanova, “Relations between upper bounds of absolute values of functions and their higher derivatives”, Mat. Zametki, 14:3 (1973), 329–338; Math. Notes, 14:3 (1973), 749–754

Citation in format AMSBIB
\Bibitem{Kir73}
\by G.~V.~Kirsanova
\paper Relations between upper bounds of absolute values of functions and their higher derivatives
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 3
\pages 329--338
\mathnet{http://mi.mathnet.ru/mz7262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=354969}
\zmath{https://zbmath.org/?q=an:0282.26004}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 3
\pages 749--754
\crossref{https://doi.org/10.1007/BF01147449}


Linking options:
  • http://mi.mathnet.ru/eng/mz7262
  • http://mi.mathnet.ru/eng/mz/v14/i3/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020